# SDR AALA980325

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 515
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 515 - STA 520, SKIN CORRODED OUTBOARD OF STR 27L UNDER LEVELING COMPOUND.  INSTALLED DOUBLER REPAIR 53-30-3 PG 105.  TST:  51,688 HOURS.  CYCLES:  31,372.  (X)
